RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 12, Issue 2  


Combinatorial formulas for Pontryagin classes and $GL$-invariant chains
A. M. Gabrièlov
1
The calculus of jets and nonlinear Hamiltonian systems
I. M. Gel'fand, L. A. Dikii
8
Norm estimates of certain $p$-absolutely summing operators
E. D. Gluskin
24
Formal variational calculus in the algebra of smooth cylindrical functions
I. Ya. Dorfman
32
Measurable selections of multivalued mappings and projections of measurable sets
V. L. Levin
40
Generalized Liouville method of integration of Hamiltonian systems
A. S. Mishchenko, A. T. Fomenko
46
Quantum systems related to root systems, and radial parts of Laplace operators
M. A. Olshanetsky, A. M. Perelomov
57

Brief communications
Asymptotic distribution of the spectrum of a linear sheaf perturbed by an analytic operator-valued function
V. A. Avakyan
66
The scattering problem in classical mechanics
M. A. Antonets
68
Approximating characteristic of functions of class BII
D. Z. Arov
70
Cohomologies of braid groups
F. V. Weinstein
72
Invariant algebras of functions on Lie groups
V. M. Gichev
74
Cohomologies of groups of braids of series $C$ and $D$ and certain stratifications
V. V. Goryunov
76
Self-dual Yang–Mills fields over a sphere
V. G. Drinfeld, Yu. I. Manin
78
The superreflexivity property of a Banach space in terms of the closeness of its finite-dimensional subspaces to euclidean spaces
M. I. Kadets
80
Algebras of continuous functions on locally connected compact spaces
M. I. Karahanyan
82
The existence of surface waves in the problem on the normal oscillations of an ideal liquid rotating in a partially filled container
N. D. Kopachevskii
84
Primary decompositions of finite-dimensional representations of Lie algebras and Lie groups
G. L. Litvinov, G. B. Shpiz
86
Asymptotic behavior of singular values of integral operators with Cauchy and Bergman kernels
O. G. Parfenov
88
The reducibility of operators of bilateral multiple weighted shift
V. S. Pilidi
89
Irreducible semisimple linear Lie groups with finite stationary subgroups of general position
A. M. Popov
91
Algebras of automorphic forms with three generators
I. G. Shcherbak
93
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020